| Model Number |
554-2003-001 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned and evaluated.It was confirmed that the microtip needle had separated from the rest of the handpiece.Due to the state in which the device was received, functional testing could not be performed.The fracture site did not immediately indicate a specific cause for the failure.Disassembly of the device did not reveal any further anomalies or defects.We apologize for the delay in reporting this incident.We are taking measures to ensure better tracking and timely reporting of reportable events.
Event or Problem Description
At the start of a procedure with the tenex system, a portion of the microtip needle separated from the rest of the handpiece and another handpiece was used to complete the procedure.There were no patient complications reported.